# SDR ORJA9672

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Ground
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY CEILING LIGHT INOP.  RELAMPED, NO HELP.  FOUND LOOSE GROUND STUD AT 5225.  TIGHTENED STUD.  OPS NORMAL.  (M)
